# SDR IPXA2018120396517

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 13,591 hours, 4,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMPS IAW MM 33-51-16-962-001, OPS NORMAL.
